On the behavior of one class of homeomorphisms at infinity / Salimov, R. R., Klishchuk, B. A. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (10))

Salimov R. R., Klishchuk B. A.
On the behavior of one class of homeomorphisms at infinity


Download publication will be available after 11/01/2024 р., in 131 days

Cite:
Salimov, R. R., Klishchuk, B. A. (2022). On the behavior of one class of homeomorphisms at infinity. Ukrainian Mathematical Journal, 74 (10), 1416-1426. http://jnas.nbuv.gov.ua/article/UJRN-0001376253 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209